# SDR ASAA2014041907514

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 20,006 hours, 5,958 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA3931C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 40,594 hours, 17,286 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER BLOWING OIL FROM STARTER AIR EXHAUST.  ACFT GROUNDED.  REPLACED NR1 ENGINE STARTER WITH NEW IAW AMM 80-11-01.  NR 1 ENGINE STARTER VERIFIED EFFECTIVE.
